Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Leg Weakness After Untethering

gurmukhsodhiggurmukhsodhi Posts: 2
edited 06/24/2014 - 7:44 PM in Recovering from Surgery
Dear all, I am 25 years old. I had spina bifida for which i got operated when I am 2.5 months old. after that I have problems associated with bowel and bladder managements and weak legs. I recovered from this significantly to the age of 12 years. I was able to walk with some support like one hand crutch or wall or anything for keeping the balance and able to walk as much as 1km at a time. Now 1 year ago I have swelling in lower spine for which i got operated. The doctor also recommended that I need untethering also. So he done the untethering surgery in L3-4-5. From then, I have severe pain and weakness in the legs that am not able to walk even 8 steps with the help of walker. The doctor gives me CCM capsules ( For Calcium) and a medicine named Maxgalin ( brand name of Pregabalin) for initial three months. but nothing works what should be done now?. What may the problem be?
Beside, I am doing exercised like stationery bike, and some leg strengthening exercises like quads clenches, short arc, straight leg raise.knee marching, hamstring clenches, buttock kicks ( though this exercise cannot do properly for leg movement issue) and weight training to toning my upper body.


Sign In or Register to comment.